Journal of Analysis & Number Theory
Volume 4, Issue 1
Date:
Articles: 12
Articles in this Issue
Common Fixed Point Theorems in Fuzzy Metric Spaces using Concept of Conditionally Reciprocal Continuous Self Mappings
A New Class of Hermite Poly-Genocchi Polynomials
Hermite-Hadamard Type Inequalities for n-Time Differentiable and GA-Convex Functions with Applications to Means
An Algorithm for Explicit Form of Fundamental Units of Certain Real Quadratic Fields
Common Fixed Point Theorems for Infinite Families of Contractive Maps in Metric Spaces
Upper Bound of the Second Order Hankel Determinant for a Class of Functions with Positive Real Part
Subclasses of Starlike Functions with a Fixed Point Involving q-hypergeometric Function
New Finite and Infinite Summation Identities Involving the Generalized Harmonic Numbers
Block Convergence of Series in Topological Vector Spaces
The Evaluation of the Sums of More General Series by Bernstein Polynomials
CLR Properties in Complex-Valued Metric Space
On Sums of Odd and Even Terms of the Fibonacci Sequence
Published by: Engineering Journals


